MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet
Model Number 500400001500
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, the drawer failed to recover.As per part investigation, it was determined that fluid ingress in the connector area of p/n 133456-03 assy, ctrl unit, 1x1, ul, which produced a miscommunication.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for s/n (b)(6) was performed in salesforce which did not locate a similar complaint with the same failure mode for this serial number.A review of the device history record (dhr) for serial number (b)(6), covering the manufacturing period beginning on 22oct2021, was conducted.The review confirmed that no manufacturing nonconformances or production-related failures were identified that correlate with the customer-reported issue.The reported condition of failed hardware/drawer was confirmed by fse and subsequently confirmed in the dchu inspection process.According to work order # 01864164 the system was examined in hta, mini drawer 1.13 was found to fail when opening, the mini engine was replaced, and the service was restored.During dchu visual inspection: p/n 133456-03: the component was received with evidence of fluid ingress during dchu testing: p/n 133456-03: due to the damage found during the visual inspection on the component, no additional tests were performed.The device was in use for treatment purposes as intended per 21 cfr 820.198(d).Root cause: after investigation, it was determined that the root cause of the reported failed hardware/drawer was attributed to fluid ingress in the connector area of p/n 133456-03 assy, ctrl unit, 1x1, ul, which produced a miscommunication which compromised the drawer functionality.

Brand Name
BD Pyxis¿ Anesthesia Station ES
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50942745
Report Number2016493-2026-67464
Device Sequence Number9534537
Product Code BRY
UDI-Device Identifier10885403533242
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500400001500
Device Catalogue Number327
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown